# SDR A6WA202304078537

- Difficulty date: April 7, 2023
- Submitted: April 7, 2023
- Operation: Air carrier
- Aircraft: N420AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7640
- Aircraft time: 43,186 hours, 41,625 cycles
- System (JASC): 5200 · Doors
- Part: Bracket
- Part number: 601R3505525
- Part serial: NSN
- Condition: Cracked
- Location: Cargo Door
- Part time: 43,186 hours, 41,625 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR BOX SPRING FRAME SUPPORT STRUCTURE CRACKED.                                                        *******AIRCRAFT REMOVED FROM SERVICE****** REPLACED FWD CARGO DOOR BOX SPRING FRAME SUPPORT STRUCTURE BRACKET REF SRM 51-42-06
